MAUDE Adverse Event Report: EDWARDS LIFESCIENCES, PR SWAN-GANZ THERMODILUTION CATHETER; SWAN-GANZ TRUE SIZE

EDWARDS LIFESCIENCES, PR SWAN-GANZ THERMODILUTION CATHETER; SWAN-GANZ TRUE SIZE
Model Number 151F7
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a 151f7 swan-ganz catheter from lot 64830010 had a balloon failure.The patient came to ccu from the cath lab, where the catheter was inserted.Upon arrival to ccu, the rn attempted to wedge the balloon with 1.5cc of air to record a wedge pressure.According to the rn, the device would not wedge as indicated by no change in waveform while attempting the wedge.The catheter balloon would also not passively deflate when the syringe plunger was released.There was no resistance on the syringe plunger when the plunger was released.There was no patient injury.The device is not available for return.
 
Additional Manufacturer Narrative
The device is not available for return.Without the return of the product, it is not possible to determine if damages or defects exist on the product, nor can any manufacturing nonconformance, failure mode, root cause, or potential contributing factors be identified.No actions will be taken at this time.A device history record review was completed and documented that the device met all specifications upon distribution.An engineering evaluation has been initiated to assess for any manufacturing-related processes which could be correlated to the complaint.Complaint histories for all reported events are reviewed against trending control limits, and any excursions above the control limits are assessed and documented as part of this monthly review.

Brand Name
SWAN-GANZ THERMODILUTION CATHETER
Common Device Name
SWAN-GANZ TRUE SIZE
Manufacturer (Section D)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer (Section G)
EDWARDS LIFESCIENCES, PR
state rd indus pk 402 km 1.4
anasco PR 00610
Manufacturer Contact
jessica atallah
1 edwards way
irvine, CA 92614
9492500294
MDR Report Key17232003
Report Number2015691-2023-14266
Device Sequence Number20575404
Product Code DYG
UDI-Device Identifier00690103000566
UDI-Public(01)00690103000566(17)250110(11)230111(10)64830010
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K810124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/29/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2025
Device Model Number151F7
Device Catalogue Number151F7
Device Lot Number64830010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Initial Report FDA Received Date06/29/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age48 YR
Patient SexMale
Patient Weight79 KG